Solving necrotizing enterocolitis model by the Taylor series method

K.M. Dharmalingam, K. Valli

Abstract


The paper represents the convergence analytical solution for the mathematical model of necrotizing enterocolitis using the Taylor series method. This method is simple with solve approximately to the nonlinear equations.

Full Text: PDF

Published: 2021-09-28

How to Cite this Article:

K.M. Dharmalingam, K. Valli, Solving necrotizing enterocolitis model by the Taylor series method, J. Math. Comput. Sci., 11 (2021), 7624-7633

Copyright © 2021 K.M. Dharmalingam, K. Valli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS